I just started taking this medicine, 8 days ago and am currently taking it in the morning. The problem is that I am feeling down all day as well as nauseous and the when it gets to about 6 or 7pm I start to feel better. Calm, no nausea and good. I was wondering if I took it at night if I would reverse it so that I will feel good in the day?
Hi, Juliette! Since venlafaxine ER can be taken in the morning or at night give it a try and see what works best for you. Maybe you'll just sleep right through it!
Also, when starting an antidepressant/anxiolytic many people will experience some side effects and nausea, increased anxiety and/or depression, and nervousness are very common. These should subside over a period of a week or two so this may help getting you feeling better too.
Any other questions or concerns? Feel free to post again or just use the comment button below, okay?
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.